# SDR 97ZZZX4070

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6220 · Main Rotor Head
- Part: Striker Plate
- Part number: 900R2101012103
- Condition: Cracked
- Location: M/R Droop Stop
- Part time: 1,451 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB ASSEMBLY DROOP SUPPORT CRACKED AT MAIN ROTOR HEAD ATTACH AREA ON 2 MAIN ROTOR BLADES.  REPLACED WITH 5 EACH NEW UNITS, CORRECTED PROBLEM.
